Parametrisierung von Konjugationsklassen in sln.

Hanspeter Kraft

Mathematische Annalen (1978)

  • Volume: 234, page 209-220
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Kraft, Hanspeter. "Parametrisierung von Konjugationsklassen in sln.." Mathematische Annalen 234 (1978): 209-220. <>.

author = {Kraft, Hanspeter},
journal = {Mathematische Annalen},
pages = {209-220},
title = {Parametrisierung von Konjugationsklassen in sln.},
url = {},
volume = {234},
year = {1978},

AU - Kraft, Hanspeter
TI - Parametrisierung von Konjugationsklassen in sln.
JO - Mathematische Annalen
PY - 1978
VL - 234
SP - 209
EP - 220
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.